MAUDE Adverse Event Report: NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT

NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT
Model Number NM-F4435
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that nm-f4435 lot#0028417 implant lacked primary stability.The implant was removed during implant placement with no report of observable clinical symptoms.The device was forwarded to the manufacturer.No other medical issues were reported.

Brand Name
ZYGOMATIC IMPLANT
Common Device Name
ZYGOMATIC DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key21535185
Report Number3012141159-2025-00096
Device Sequence Number20767346
Product Code DZE
UDI-Device Identifier07290108812312
UDI-Public07290108812312
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/03/2025
Report Date (Section F) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F4435
Device Catalogue NumberNM-F4435
Device Lot Number0028417
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2025
Device Age16 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/06/2025